# SDR 2022FA0000644

- Difficulty date: October 25, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N143NE
- Make and model: Bolkms BK117C2
- Aircraft serial: 20218
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/ Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING STRAIGHT AND LEVEL FLIGHT BACK TO THE AIRPORT, THE HVAC SYSTEM STOPPED FUNCTIONING. ATTEMPTED TO CYCLE POWER ON THE CONTROL UNIT, WHICH DID NOT RESTORE FUNCTION. ABOUT A MINUTE LATER, A CREWMEMBER IN THE REAR CABIN REPORTED A BURNING SMELL. CHECKED THE CIRCUIT BREAKER PANEL, AND FOUND A POPPED BREAKER. AT THIS POINT,  TURNING FINAL TO THE AIRPORT. WHILST ON FINAL, THE BURNING SMELL PENETRATED THE COCKPIT. NO SMOKE WAS OBSERVED. A NORMAL LANDING WAS MADE, FOLLOWED BY A NORMAL SHUT DOWN. AIRCRAFT INSPECTED, COULD NOT DUPLICATE THE ISSUE.
